Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Frequent urination, soreness in ribs, back pain. Urinalysis showed protein, low vitamin D. Suggest?

Hi, For the last week I have been going to the bathroom constantly to pee especially at night to the point where I cant get a good nights sleep. My urinalysis showed up that it had protein in it and blood work shows a low Vitamin D of 14 but my rheumatologist didn t seem concerned. I have soreness underneath both of ribs but only when I touch them. I am getting over shingles and mono so I do have aching back pain. How I would I know if I had a kidney infection? Where would the pain originate from?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Low levels of Vitamin D may be the reason for all your problems.
You can start taking Calcirol( 1 satchet )twice a week by mouth.
Repeat your urine test after 2 weeks of this treatment.
Meanwhile get Blood-KFT & an ultrasound done for your kidneys & urinary bladder
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor